Alert archive / Maryland / River Flood Warnings in 2008

River Flood Warning 21, NWS Baltimore/Washington

December 12, 2008Frederick County, Maryland

NWS Baltimore/Washington issued this river flood warning at Dec 12, 2008, 12:09 PM EST for Frederick County, Maryland. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Dec 12, 2008, 12:09 PM EST (17:09 UTC)
Expired
Dec 13, 2008, 5:03 AM EST
In force
17 hr
Issued by
NWS Baltimore/Washington
Flood severity
Minor

County Frederick County, MD

The radar

The Sterling radar (KLWX), 56 km from the middle of the area, began a volume at 17:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Monocacy River near Frederick at Interstate 70 (FDKM2). The gauge peaked at 16.53 ft at Dec 12, 2008, 8:00 PM EST.

actionminormoderate5101512/1212/1312/14
Action stage
13 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01643000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KLWX 121709
FLWLWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1209 PM EST FRI DEC 12 2008


...MAJOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE ON THE 
POTOMAC BASIN BLO HARPERS FERRY...

MDC021-122309-
/O.NEW.KLWX.FL.W.0021.081212T1709Z-081213T0430Z/
/FDKM2.1.ER.081212T1552Z.081212T1800Z.081212T2230Z.NO/
1209 PM EST FRI DEC 12 2008

THE NATIONAL WEATHER SERVICE IN STERLING WFO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MONOCACY RIVER NEAR FREDERICK.
* UNTIL THIS EVENING.
* AT 11:45 AM FRIDAY THE STAGE WAS 15.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.6 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS 
  AFTERNOON.
AT 15.0 FEET, WATER BEGINS TO INUNDATE THE SEWAGE TREATMENT PLANT. 
BACKWATER FLOODING ALONG CARROLL CREEK, INUNDATES GASHOUSE PIKE..  

$$

NEVER ATTEMPT TO DRIVE THROUGH A FLOODED ROADWAY...THIS IS HOW MOST 
FLOOD DEATHS RESULT.  

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST ON 
THIS SITUATION.


 A FOLLOWUP STATEMENT WILL BE ISSUED IN APPROXIMATELY 6 HOURS. 

&& 


   BELOW ARE THE LATEST RIVER STAGES AND CREST FORECASTS:


                  FLOOD      OBSERVED        FCST CREST       BELOW
LOCATION          STAGE   STAGE DAY TIME   STAGE DAY TIME     FLOOD

POTOMAC BASIN BLO HARPERS FERRY
  FREDERICK       15.0   15.2 FRI 12 PM    15.6 FRI 01 PM   FRI 05 PM
5 follow-up statements
000 
WGUS81 KLWX 121742
FLSLWX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 
1242 PM EST FRI DEC 12 2008

MDC021-122342-
/O.CON.KLWX.FL.W.0021.000000T0000Z-081213T0430Z/
/FDKM2.1.ER.081212T1552Z.081212T1800Z.081212T2230Z.NO/
1242 PM EST FRI DEC 12 2008

THE FLOOD WARNING CONTINUES FOR 
  THE MONOCACY RIVER NEAR FREDERICK.
* UNTIL THIS EVENING.
* AT 11:45 AM FRIDAY THE STAGE WAS 15.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.6 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS 
  AFTERNOON.
AT 15.0 FEET, WATER BEGINS TO INUNDATE THE SEWAGE TREATMENT PLANT. 
BACKWATER FLOODING ALONG CARROLL CREEK, INUNDATES GASHOUSE PIKE..  

$$

NEVER ATTEMPT TO DRIVE THROUGH A FLOODED ROADWAY...THIS IS HOW MOST 
FLOOD DEATHS RESULT.  

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST ON 
THIS SITUATION.


 A FOLLOWUP STATEMENT WILL BE ISSUED IN APPROXIMATELY 6 HOURS. 

&& 


   BELOW ARE THE LATEST RIVER STAGES AND CREST FORECASTS:


                  FLOOD      OBSERVED        FCST CREST       BELOW
LOCATION          STAGE   STAGE DAY TIME   STAGE DAY TIME     FLOOD

POTOMAC BASIN BLO HARPERS FERRY
  FREDERICK       15.0   15.2 FRI 12 PM    15.6 FRI 01 PM   FRI 05 PM
000 
WGUS81 KLWX 121933
FLSLWX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 
233 PM EST FRI DEC 12 2008

MDC021-130133-
/O.EXT.KLWX.FL.W.0021.000000T0000Z-081213T1000Z/
/FDKM2.1.ER.081212T1552Z.081212T2300Z.081213T0400Z.NO/
233 PM EST FRI DEC 12 2008

THE FLOOD WARNING CONTINUES FOR 
  THE MONOCACY RIVER NEAR FREDERICK.
* UNTIL LATE TONIGHT.
* AT 11:45 AM FRIDAY THE STAGE WAS 15.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.4 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
AT 15.0 FEET, WATER BEGINS TO INUNDATE THE SEWAGE TREATMENT PLANT. 
BACKWATER FLOODING ALONG CARROLL CREEK, INUNDATES GASHOUSE PIKE..  

$$

NEVER ATTEMPT TO DRIVE THROUGH A FLOODED ROADWAY...THIS IS HOW MOST 
FLOOD DEATHS RESULT.  

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST ON 
THIS SITUATION.


 A FOLLOWUP STATEMENT WILL BE ISSUED IN APPROXIMATELY 6 HOURS. 

&& 


   BELOW ARE THE LATEST RIVER STAGES AND CREST FORECASTS:


                  FLOOD      OBSERVED        FCST CREST       BELOW
LOCATION          STAGE   STAGE DAY TIME   STAGE DAY TIME     FLOOD

POTOMAC BASIN BLO HARPERS FERRY
  FREDERICK       15.0   15.2 FRI 12 PM    16.4 FRI 06 PM   FRI 11 PM
000 
WGUS81 KLWX 130113
FLSLWX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 
813 PM EST FRI DEC 12 2008

MDC021-130713-
/O.EXT.KLWX.FL.W.0021.000000T0000Z-081213T1800Z/
/FDKM2.1.ER.081212T1552Z.081213T0300Z.081213T1200Z.NO/
813 PM EST FRI DEC 12 2008

THE FLOOD WARNING CONTINUES FOR 
  THE MONOCACY RIVER NEAR FREDERICK.
* UNTIL SATURDAY AFTERNOON.
* AT  7:45 PM FRIDAY THE STAGE WAS 16.5 FEET...AND APPROACHING
  ITS CREST. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.7 FEET  
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
AT 15.0 FEET, WATER BEGINS TO INUNDATE THE SEWAGE TREATMENT PLANT. 
BACKWATER FLOODING ALONG CARROLL CREEK, INUNDATES GASHOUSE PIKE..  

$$

NEVER ATTEMPT TO DRIVE THROUGH A FLOODED ROADWAY...THIS IS HOW MOST 
FLOOD DEATHS RESULT.  

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST ON 
THIS SITUATION.


 A FOLLOWUP STATEMENT WILL BE ISSUED IN APPROXIMATELY 6 HOURS. 

&& 


   BELOW ARE THE LATEST RIVER STAGES AND CREST FORECASTS:


                  FLOOD      OBSERVED        FCST CREST       BELOW
LOCATION          STAGE   STAGE DAY TIME   STAGE DAY TIME     FLOOD

POTOMAC BASIN BLO HARPERS FERRY
  FREDERICK       15.0   16.5 FRI 08 PM    16.7 FRI 10 PM   SAT 07 AM
000 
WGUS81 KLWX 130637
FLSLWX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 
137 AM EST SAT DEC 13 2008

MDC021-131237-
/O.EXT.KLWX.FL.W.0021.000000T0000Z-081213T1600Z/
/FDKM2.1.ER.081212T1552Z.081213T0245Z.081213T1000Z.NO/
137 AM EST SAT DEC 13 2008

THE FLOOD WARNING CONTINUES FOR 
  THE MONOCACY RIVER NEAR FREDERICK.
* UNTIL LATE TONIGHT.
* AT 11:45 PM FRIDAY THE STAGE WAS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MORNING. 
AT 15.0 FEET, WATER BEGINS TO INUNDATE THE SEWAGE TREATMENT PLANT. 
BACKWATER FLOODING ALONG CARROLL CREEK...INUNDATES GASHOUSE PIKE.  

$$

NEVER ATTEMPT TO DRIVE THROUGH A FLOODED ROADWAY...THIS IS HOW MOST 
FLOOD DEATHS RESULT.  

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST ON 
THIS SITUATION.


 A FOLLOWUP STATEMENT WILL BE ISSUED IN APPROXIMATELY 6 HOURS. 

&& 


   BELOW ARE THE LATEST RIVER STAGES AND CREST FORECASTS:


                  FLOOD      OBSERVED        FCST CREST       BELOW
LOCATION          STAGE   STAGE DAY TIME   STAGE DAY TIME     FLOOD

POTOMAC BASIN BLO HARPERS FERRY
  FREDERICK       15.0   16.0 SAT 12 AM                     SAT 05 AM
000 
WGUS81 KLWX 131003
FLSLWX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 
503 AM EST SAT DEC 13 2008

MDC021-131033-
/O.CAN.KLWX.FL.W.0021.000000T0000Z-081213T1600Z/
/FDKM2.1.ER.081212T1552Z.081213T0245Z.081213T0646Z.NO/
503 AM EST SAT DEC 13 2008

* AT  3:45 AM SATURDAY THE STAGE WAS 13.0 FEET. 
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
AT 15.0 FEET, WATER BEGINS TO INUNDATE THE SEWAGE TREATMENT PLANT. 
BACKWATER FLOODING ALONG CARROLL CREEK, INUNDATES GASHOUSE PIKE..  

$$

NEVER ATTEMPT TO DRIVE THROUGH A FLOODED ROADWAY...THIS IS HOW MOST 
FLOOD DEATHS RESULT.  

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST ON 
THIS SITUATION.


 THIS IS THE LAST STATEMENT THAT WILL BE ISSUED FOR THIS EVENT. 

&& 


   BELOW ARE THE LATEST RIVER STAGES AND CREST FORECASTS:


                  FLOOD      OBSERVED        FCST CREST       BELOW
LOCATION          STAGE   STAGE DAY TIME   STAGE DAY TIME     FLOOD

POTOMAC BASIN BELOW HARPERS FERRY
  FREDERICK       15.0   13.0 SAT 04 AM

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this river flood warning went out at Dec 12, 10:32 AM EST, 1 hour 37 minutes earlier.

Area forecast discussion, Dec 12, 10:32 AM EST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1032 AM EST FRI DEC 12 2008

.SYNOPSIS...
LOW PRESSURE OVER SOUTHERN VIRGINIA WILL MOVE NORTHEAST THROUGH THE MID
ATLANTIC REGION THIS MORNING. HIGH PRESSURE WILL SETTLE OVER THE REGION
FOR SATURDAY AND MOVE OFFSHORE ON SUNDAY AHEAD OF AN APPROACHING
COLD FRONT. THE NEXT COLD FRONT IS EXPECTED BY TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
ALL HEADLINES HAVE EXPIRED. SCATTERED SNOW SHOWERS SHOULD PERSIST
ALONG THE WESTERN FACING SLOPES OF THE ALLEGHENIES...BUT ONLY
MINOR SNOW ACCUMULATIONS ARE EXPECTED FOR THE REMAINDER OF THE
AFTERNOON.

COLD AIR ADVECTION HAS BEGUN OVER THE CWFA ON THE BACKSIDE OF A
DEPARTING LOW PRESSURE CENTER. WINDS MAY BE GUSTY THIS
AFTERNOON...WITH 35 MPH IN THE HIGHER ELEVATIONS AND 25 MPH
ELSEWHERE.

&&

.SHORT TERM / SATURDAY THROUGH 6 AM SATURDAY/...
AND TNGT...FINALLY...HIGH PRES BUILDS INTO THE AREA. UPSLOPE FLOW
IN THE HIGHLANDS WL SPAWN SNSH THRU THE NGT B4 FINALLY TAPERING
DOWN TOWARD DAWN AS THE HIGH MOVES OVR CWA. TEMPS RANGE FM MID
TEENS FAR W TO A30 ON THE BAY.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
EARLY SATURDAY W/ UPPER TROF AXIS OFF THE MID ATLC COAST...WINDS
WILL SUBSIDE AND HIGH PRESSURE WILL TREK EWD AND OVERLAY THE ERN
SEABOARD FOR DURATION OF THIS COMING WEEKEND. STILL...TEMPS ON SAT
WILL BE UNSEASONABLY COOL W/ HIGHS ONLY INTO THE M/U30S AND WIND
CHILL VALUES AROUND FREEZING. WEAK MID LEVEL RIDGING BY SUNDAY AFTN
WILL ALLOW TEMPS TO REBOUND TO NEAR NORMAL AVERAGES. MONDAY WILL BE
EVEN WARMER...TOPPING OUT IN THE L60S FOR DAYTIME HIGHS. WEAK RETURN
FLOW UP THE LEE SIDE OF THE SRN APLCNS DURING THE DAY WILL BRING A
VERY LOW CHANCE OF ISOLATED SHOWERS ACROSS THE FOOTHILLS FROM SC TO
NRN VA.

THE LOW PRESSURE SYSTEM THAT DEVELOPS ACROSS THE NRN PLAINS ON
SUNDAY AND MOVES INTO THE WRN GREAT LAKES ON MONDAY WILL CONTINUE
ON DUE NE ACROSS THE SRN HUDSON BAY REGION. THE LEFTOVER SFC COLD
FRONT WILL SLOWLY DRIFT EWD MONDAY INTO TUESDAY. AS THE EJECTING
UPPER SHRTWV SLIDES WELL TO THE NORTH OF THE LOW LEVEL
BOUNDARY...THE FRONT BECOMES SHEARED FROM THE INCRG SWLY FLOW. BY
EARLY TUES...MORE STEADY RAINFALL WILL ENTER THE MID ATLC REGION
FROM THE WEST AND GRADUALLY OVERSPREAD THE AREA DURING THE DAY.
THE SWLY FLOW WILL COOL OFF TEMPS ACROSS THE HIGHER TERRAIN BACK
INTO THE M40S FOR DAYTIME HIGHS...W/ M50S DOWN ACROSS THE I-95
CRDR.

REMNANTS OF THE SFC BOUNDARY EXPECTED TO STALL OUT ACROSS THE MID
ATLC DOWN TOWARD THE SW...INTO THE LOWER MISSISSIPPI VALLEY.
UNCERTAINTY BUILDS FROM THIS POINT W/ THE POSSIBLE WAVE TRAIN OF
WEAK REGIONAL SCALE LOW PRESSURE SYSTEMS THAT LR MODELS HAVE SLIDING
ACROSS THE ERN HALF OF THE US FOR THE MIDDLE AND LATTER HALF OF NEXT
WEEK. NO MAJOR STORM SYSTEMS HIGHLIGHTED ON THE HORIZON...AS ZONAL
FLOW SETS UP AND THESE WEAK LOW PRESSURE SYSTEMS SLIDE ACROSS THE
REGION AT A FAIRLY FAST PACE.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
PRECIPITATION HAS ENDED AT THE TERMINAL SITES THIS MORNING. CIGS
ARE MOSTLY VFR AT THIS TIME...WITH SOME MVFR CIGS AT KDCA. DONT
EXPECT THE MVFR CIGS TO LAST LONG.

HIGH PRES DOMINATES THIS WEEKEND INTO MONDAY. A WEAK COLD FRONT WILL
SETTLE OVER THE REGION ON TUE...KEEPING RAIN CHANCES OVER THE REGION
THRU WED. WX CONCERNS VERY LIMITED DURING FOR THIS OUTLOOK PERIOD.

&&

.MARINE...
WINDS HAVE REACHED SMALL CRAFT ADVISORY ACROSS THE WATERS. GUSTS
TO 25 KT ARE LIKELY OVER THE TIDAL POTOMAC...WITH 30 KT GUSTS
ACROSS THE MARYLAND PORTION OF THE CHESAPEAKE BAY.

WINDS WILL SUBSIDE EARLY SAT...AS AN UPPER TROF AXIS SLIDES OFF THE
MID ATLC COAST AND SFC HIGH MOVES ACROSS THE MID ATLC. THE HIGH WILL
EXIT OFFSHORE ON MONDAY...W/ WEAK SLY RETURN FLOW FOR EARLY NEXT
WEEK...AHEAD OF A WEAK COLD FRONT THAT WILL BECOME STATIONARY OVER
THE REGION TUES/WED OF NEXT WEEK.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST SATURDAY FOR ANZ530>537.

&&

LISTEMAA
Hazardous weather outlook, Dec 12, 10:42 AM EST, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1042 AM EST FRI DEC 12 2008

ANZ530>537-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
131000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
1042 AM EST FRI DEC 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT ACROSS THE MARYLAND PORTION
OF THE CHESAPEAKE BAY AND TIDAL POTOMAC TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

MDZ003>005-009-010-501-502-VAZ021-025>031-036>042-050-051-
WVZ050>055-501>504-131000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-
HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
1042 AM EST FRI DEC 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

Nearby

River Flood Warnings in Maryland, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.